Automorphisms of surface mapping class groups. A recent theorem of N. Ivanov.
Inventiones mathematicae, Tome 84 (1986), pp. 49-72
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
automorphisms of the mapping class group, closed connected, orientable surface, mapping class group, Dehn twists
@article{IM_1986__84_143333,
author = {J.D. McCarthy},
title = {Automorphisms of surface mapping class groups. {A} recent theorem of {N.} {Ivanov.}},
journal = {Inventiones mathematicae},
pages = {49--72},
year = {1986},
volume = {84},
zbl = {0594.57007},
url = {http://geodesic.mathdoc.fr/item/IM_1986__84_143333/}
}
J.D. McCarthy. Automorphisms of surface mapping class groups. A recent theorem of N. Ivanov.. Inventiones mathematicae, Tome 84 (1986), pp. 49-72. http://geodesic.mathdoc.fr/item/IM_1986__84_143333/